Delay, Erwann
Analyse précisée d'équations semi-linéaires elliptiques sur l'espace hyperbolique et application à la courbure scalaire conforme
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 3 , p. 345-381
Zbl 0939.53026 | MR 99j:53045 | 1 citation dans Numdam
doi : 10.24033/bsmf.2311
URL stable : http://www.numdam.org/item?id=BSMF_1997__125_3_345_0

Bibliographie

[A] Aubin (Th). - Nonlinear analysis on manifold. Monge-Ampère Equations. - Springer-Verlag, 1982. Zbl 0512.53044

[AO] Aviles (P) and Mcowen (R.). - Conformal deformations of complete manifolds with negative curvature, J. Diff. Geom., t. 21, 1985, p. 269-281. MR 87e:53058 | Zbl 0588.53028

[BE] Besse (A). - Einstein manifolds. - Springer-Verlag, 1987. MR 88f:53087 | Zbl 0613.53001

[CCY] Chen (C.Y), Chen (K.S.) and Yu (W.N.). - Conformal Deformations of Metrics on Hn (-1) with Prescribed Scalar Curvature, Chinese J. Math., t. 16, n° 3, 1988, p. 157-187. Zbl 0676.53049

[GT] Gilbarg (D) and Trudinger (N.S.). - Elliptic Partial Differential Equations of Second Order. - Springer-Verlag, 2nd edition, 1983. MR 86c:35035 | Zbl 0562.35001

[GL] Graham (C.R) and Lee (J.M.). - Einstein metrics with prescribed infinity on the ball, Adv. in Math., t. 87, n° 2, 1991, p. 186-225. MR 92i:53041 | Zbl 0765.53034

[L] Leung (M.C). - Pinching theorem on asymptotically hyperbolic spaces, Internat. J. Math., t. 4, n° 5, 1993, p. 841-857. MR 94j:53046 | Zbl 0810.53032

[LTY] Li (P), Tam (L.F.) and Yang (D.G.). - On the elliptic equations Δu + ku-Kup = 0 on complete Riemannian manifolds and their geometric applications, preprint 1994.

[MO1] Min-Oo (M). - Scalar curvature rigidity of asymptotically hyperbolic spin manifolds, Math. Ann., t. 285, 1989, p. 527-539. MR 91b:53047 | Zbl 0686.53038

[MO2] Min-Oo (M). - Erratum, en préparation, 1997.

[N] Ni (W.-M). - On the elliptic equation Δu + K(x)un+2/n-2 = 0 its generalisation, and application in geometry, Indiana. Univ. Math. J., t. 31, n° 4, 1982, p. 493-529. MR 84e:35049 | Zbl 0496.35036

[RRV] Ratto (A), Rigoli (M.) and Veron (L.). - Scalar curvature and conformal deformations of noncompact Riemannian manifolds, preprint 1995.